White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Finiteness in derived categories of local rings

Dwyer, W., Greenlees, J.P.C. and Iyengar, S. (2006) Finiteness in derived categories of local rings. Commentarii Mathematici Helvetici, 81 (2). pp. 383-432. ISSN 0010-2571

Text (arXiv copy)

Download (508Kb)


New homotopy invariant finiteness conditions on modules over commutative rings are introduced, and their properties are studied systematically. A number of finiteness results for classical homological invariants like flat dimension, injective dimension, and Gorenstein dimension, are established. It is proved that these specialize to give results concerning modules over complete intersection local rings. A noteworthy feature is the use of techniques based on thick subcategories of derived categories.

Item Type: Article
Copyright, Publisher and Additional Information: Imported from arXiv
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Beccy Shipman
Date Deposited: 04 Mar 2009 17:33
Last Modified: 21 Nov 2015 15:01
Published Version: http://www.ems-ph.org/journals/show_abstract.php?i...
Status: Published
Publisher: European Mathematical Society Publishing House
Related URLs:
URI: http://eprints.whiterose.ac.uk/id/eprint/7802

Actions (repository staff only: login required)